Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have UTI and anal fissure with skin rashes. On amikacin injections. What can help?

Dear Doctor, I have UTI ans anal fisure and skin rash daily at different places on body and continuously on neck , the UTI is still with me more than a month, used cipro intially and Amikacin injections for 4 days and Nitrofurantoin for 20 days. still teh problem has not yet gone. fisure there is no pain but itching is there and rashes also please advice thank you
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response

Thank you for the query.

If you do not have pain when passing stool, fissure not so obvious as the main symptom of it is strong pain. Skin rashes and large intestines problem (rectum is a part of it) sound more like Crohn`s disease. Moreover hard treatable UTIs can be caused by rectum and urinary bladder fistula (can be due to Crohn disease). As you can see there is much more that should be diagnosed.
I suggest you to start with urine culture and if E.Coli or Bacteroides will be positive, colonoscopy should be performed.

Hope this will help.
Answered: Sun, 30 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor